{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201302278795600356   Reference number:11A0031704

Asymptotic behavior of normalized linear complexity of ultimately nonperiodic binary sequences

究極非周期性二値系列の正規化線形複雑性の漸近挙動
Author (4):
Material:
Volume: 50  Issue: 11  Page: 2911-2915  Publication year: 2004
JST Material Number: O2751A  ISSN: 0018-9448  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)

Return to Previous Page